U.S. doctors online nowAsk doctors free
Muskegon, MI
A 22-year-old male asked:

Recieved overdose of steroid injection into keloid and now there is discoloration on the skin should i be worried ? will it return to normal ?

2 doctor answers5 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
No: No you should not be worried. The color will come back.
Dr. Eric O'Neill
Plastic Surgery 35 years experience
Maybe: While the skin color can be distorted after steroid injections, the color might return given time. Frequently, however, the change may be permanent. Only time will tell. There may be treatment options including laser which may be effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.